# SDR SWAA2022082638682

- Difficulty date: August 5, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT O/B ATTACH BOLT IS MISSING AT STA 540+1; LBL 23; WL 207.5 / [01] INSTALLED NEW FASTENER FLOOR SUPPORT O/B AT BS 540+1 LBL 23 WL 207.5 IAW SRM 51-40-02-0G-0 ADN DWG 143A0060;[02] VERIFIED CORRECTIVE ACTION 1;[03] VERIFIED MEASUREMENT TABLE
